Robust estimation in a nonlinear cointegration model

Chen, Jia, Li, Degui and Zhang, Lixin (2010) Robust estimation in a nonlinear cointegration model. Journal of Multivariate Analysis, 101 3: 706-717. doi:10.1016/j.jmva.2009.09.004

Author Chen, Jia
Li, Degui
Zhang, Lixin
Title Robust estimation in a nonlinear cointegration model
Journal name Journal of Multivariate Analysis   Check publisher's open access policy
ISSN 0047-259X
Publication date 2010-03
Year available 2009
Sub-type Article (original research)
DOI 10.1016/j.jmva.2009.09.004
Volume 101
Issue 3
Start page 706
End page 717
Total pages 12
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Language eng
Formatted abstract
This paper considers the nonparametric M-estimator in a nonlinear cointegration type model. The local time density argument, which was developed by Phillips and Park (1998) [6] and Wang and Phillips (2009) [9], is applied to establish the asymptotic theory for the nonparametric M-estimator. The weak consistency and the asymptotic distribution of the proposed estimator are established under mild conditions. Meanwhile, the asymptotic distribution of the local least squares estimator and the local least absolute distance estimator can be obtained as applications of our main results. Furthermore, an iterated procedure for obtaining the nonparametric M-estimator and a cross-validation bandwidth selection method are discussed, and some numerical examples are provided to show that the proposed methods perform well in the finite sample case.
Keyword Cointegration model
Local time density
Nonparametric M-estimator
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Available online 17 September 2009

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 01 Sep 2011, 13:37:10 EST by Dr Jia Chen on behalf of Mathematics